| Model Number |
G25119 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continued: section e: phone: (b)(6).Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.A possible contributing factor to premature band deployment includes allowing the trigger cord to become lodged between the barrel and the distal end of the endoscope.This can restrict trigger cord movement and result in premature band deployment if enough tension is applied to pull the cord free.Premature band deployment can also occur if the handle is placed in the firing position before the endoscope is in place inside the patient or even while winding the trigger cord.The user is advised not to apply tension to the trigger cord while winding it on the handle to avoid premature deployment of bands.The instructions for use caution the user: ¿with handle in two-way position, slowly rotate handle clockwise to wind trigger cord onto handle spool until it is taut.Note: care must be taken to avoid deploying a band while winding trigger cord." prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
Event or Problem Description
During an unknown endoscopic procedure, the physician used a cook 6 shooter saeed multi-band ligator.It was reported that the band fell off.[premature deployment - subject of report].At the time of this report, our attempts to collect additional information regarding patient outcome have been unsuccessful.While the complainant did not specify if the patient experienced any adverse effects or required additional medical procedures due to this event, the information able to be collected does not reasonably suggest the patient was adversely impacted.Additional attempts to gather this information will be made.